MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 44MM; HIP COMPONENT
Model Number 38AM4400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, mom case.Non-mpo cup, liner and screws went in, and our head and neck were used (mpo).Components not revised: profemur plasma z stem sz3: pha0-0264; lot number: 117496065.Cultures taken, left hip.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9535676
Report Number3010536692-2019-01221
Device Sequence Number3542500
Product Code KWA
UDI-Device IdentifierM68438AM44001
UDI-PublicM68438AM44001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4400
Device Catalogue Number38AM4400
Device Lot Number018507038
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight45